caret icon Back to all discussions

Eye Injection

I had an eye injection for Myopic Macular Degeneration with Lucentis three years ago. I had my second Lucentis injection almost two weeks ago because I was seeing wavy lines and a gray spot. I didn't have any side effects with the first one. With the second injection I still having blurry vision, wavy lines and a floater or a dark spot that moves. Will these go away? Have I not given this enough time for these effects to dissipate? Thanks for your input.

  1. these are very good questions which I would love to be able to answer, but I feel they are questions for your eye specialist. If any other community member has had this happen to them, I hope they will chime in with their own experience. Only your doctor, however, knows the severity of your underlying condition and what they expect the outcome of the injections to be. Please keep us informed of your progress and we wish you all the best with this. Wendy, Advocate.

    1. I guess my question is did anyone else have these side effects after a Lucentis injection. And, did they dissipate after two weeks. I understand that I could have some blurry vision or floaters after an injection but these are supposed to go away within days or a couple of weeks. Did other patients experience these effects and did they go away? Are these just side effects of the injection or is it the MMD?

      1. Hi, , I’ve been getting Avastin injections for almost 5 years. Normally the blurriness and floaters disappear within a day or so. Twice I had millions of tiny floaters that gradually disappeared over the course of about 3 -4 weeks. I didn’t have the wavy lines you mention. I told my RS, who just added it to my file, and said it sometimes happens. But I agree with Wendy, definitely discuss anything different with your doctor. Please let us know what you find out. Sending positive thoughts your way, Cora Lyn, MacularDegeneration.net Team Member

        1. I went to see my retinal specialist recently. I still have the wavy lines and I see a spiderly spot in my eye, but there is no bleed. Also, the blurriness went away. The doctor feels I am doing OK. I can read, drive a car with my glasses for distance and feel great about not needing another shot. I see the doctor again in three months. Hopefully, my eyes will be fine. I am grateful for your input.

          1. thank you for keeping in touch and updating us. Having the blurriness go away and having no bleed is good news. And not needing another shot at this time is wonderful. You must have been fairly reassured and satisfied walking out of that doctor's surgery. Best of wishes for the next three months and the next visit. Wendy, Advocate.

        or create an account to reply.